Title: Nontrivial linear-systems on smooth plane-curves
Authors: Coppens, Marc ×
Kato, Gt #
Issue Date: 1994
Publisher: Wiley-VCH
Series Title: Mathematische Nachrichten vol:166 pages:71-82
ISSN: 0025-584X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
Technologiecluster ESAT Elektrotechnische Engineering
Electrical Engineering (ESAT) TC, Technology Campus Geel
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science